# SDR EIAA980256

- Difficulty date: September 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 991855374
- Condition: Cracked
- Location: Bs 965
- Part time: 50,510 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING C-CHECK, BS 965 RIGHT BULKHEAD FORWARD FACE IS CRACKED AT FASTENER HOLE.  NRC Y053.  REPAIRED PER SRM 51-10-03 AND SABER TECH EA DC9-53-191 AND ECRA 935-51-038-1.  (M)
